# SDR ASAA2022030137612

- Difficulty date: March 1, 2022
- Submitted: March 5, 2022
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 67,415 hours, 34,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A  REPORTS L1 DOOR HARD TO CLOSE WITH LOUD NOISES COMING FROM THE HINGE AREA. GROUNDED - YES. FOUND UPPER HING ARM OF L1 DOOR TO MAKE CRUNCHING SOUND WHEN CLOSING. FOUND DOOR TO BE SAGGING INDICATED BY WEAR OF TRACK GUIDE AND BALL. LUBRICATED L-1 DOOR MECHANISM'S & COMPONENTS, NOISES ARE NOW GONE & DOOR OPERATES SMOOTHLY REF B737-800 AMM 12-25-11-640-801- & 12-25-1-640-802. ADJUSTED L1 DOOR REF AMM 52-11-00-820-801. L1 DOOR SYSTEM TESTS GOOD REF AMM 52-11-00-700-804.
